Assoc.Prof.Dr. KOSTYANTYN ZHELTUKHIN
FACULTY OF ARTS AND SCIENCES
PublicationsResearchMembership & Awards
E-mail :  
Url :  -
Phone :  +90312210 2970
Fax :  
Address :
 

Education

  Bachelor's, Kharkiv National University, Mathematics
  Doctorate, Bilkent University, Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 Kostyantyn Zheltukhin, Natalya Zheltukhina, Semi-discrete hyperbolic equations admitting five dimensional characteristic x-ring. "Journal of Nonlinear Mathematical Physics", 23, (2016).
  A.2 Kostyantyn Zheltukhin, Recursion operator for a systems with non-rational Lax representations. "Ufa Mathematical Journal", 8, (2016).
  A.3 Zheltukhin K., Zheltukhina N. and Bilen E., On a class of Darboux-integrable semidiscrete equations.. " Advances Difference Equations", 2017:182, (2017), p.1-14.
 

Conference Papers

  A.1 Kostyantyn Zheltukhin, Natalya Zheltukhina, On existence of an x-integral for a semi-discrete chain of hyperbolic type. "XXIII International Conference on Integrable Systems and Quantum symmetries, Czech Technical Univ.", (2015).
  A.2 Kostyantyn Zheltukhin, Natalya Zheltukhina, On existence of an x-integral for a semi-discrete chain of hyperbolic type. "Journal of Physics Conference Series", 670, (2016).
  A.3 Kostyantyn Zheltukhin, On hyperbolic type semi-discrete equations with finite dimensional characteristic x-ring. "International Conference on Applied Mathematics and Analysis", (2016).

Publications (NATIONAL)

 

Conference Papers

  A.1 Kostyantyn Zheltukhin, Natalya Zheltukhina, On the Discretization of Laine Equations. "8th International Workshop on Differential Equations and Applications, Dokuz Eylül University, Izmir", (2017).
<< back